Mathematische Zeitschrift

, Volume 218, Issue 1, pp 179–190 | Cite as

The cohomology of homorphic self maps of the riemann sphere

  • John W. Havlicek
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [CCMM] Cohen, F.R., Cohen, R.L., Mann, B.M., Milgram, R.J.: The topology of rational functions and divisors of surfaces. Acta Math.166, 163–221 (1991)CrossRefMathSciNetGoogle Scholar
  2. [CLM] Cohen, F.R., Lada, T.J., May, J.P.: The homology of iterated loop spaces. (Lect. Notes Math., vol. 533) New York Berlin Heidelberg: Springer 1976MATHGoogle Scholar
  3. [CS] Cohen, R.L., Shimamoto, D.H.: Rational functions, labelled configurations, and Hilbert schemes. J. London Math. Soc.43, 509–528 (1991)MATHCrossRefMathSciNetGoogle Scholar
  4. [DL] Dyer, E., Lashof, R.K.: Homology of iterated loop spaces. Am. J. Math.84, 35–88 (1962)MATHCrossRefMathSciNetGoogle Scholar
  5. [G] Guest, M.A.: Topology of the space of absolute minima of the energy functional. Am. J. of Math.106, 21–42 (1984)MATHCrossRefMathSciNetGoogle Scholar
  6. [K] Kirwan, F.C.: On spaces of maps from Riemann surfaces to Grassmannians and applications to the cohomology of moduli of vector bundles. Ark. Mat.24, 221–275 (1986)MATHCrossRefMathSciNetGoogle Scholar
  7. [MaM1] Mann, B.M., Milgram, R.J.: Some spaces of holomorphic maps to complex Grassmann manifolds. J. Differ. Geom.33, 301–324 (1991)MATHMathSciNetGoogle Scholar
  8. [MaM2] Mann, B.M., Milgram, R.J.: On the moduli of SU(n) monopoles and holomorphic maps to flag manifolds. Preprint, University of New Mexico and Stanford University 1991Google Scholar
  9. [May] May, J.P.: The geometry of iterated loop spaces. (Lect. Notes Math., vol. 271) New York Berlin Heidelberg: Springer 1972MATHGoogle Scholar
  10. [M1] Milgram, R.J.: Interated loop spaces. Ann. of Math.84, 386–403 (1966)CrossRefMathSciNetGoogle Scholar
  11. [M2] Milgram, R.J.: The structure of spaces of Toeplitz matrices. Preprint, Stanford University and the University of New Mexico 1992Google Scholar
  12. [MiS] Milnor, J.W., Stasheff, J.D.: Characteristic classes. (Ann. of Math. Studies, no. 76) Princeton University Press 1974Google Scholar
  13. [S] segal, G.: The topology of spaces of rational functions. Acta Math.143, 39–72 (1979)MATHCrossRefMathSciNetGoogle Scholar
  14. [T] Totaro, B.: The coholomogy ring of the space of rational functions. Preprint, MSRI 1990Google Scholar

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • John W. Havlicek
    • 1
  1. 1.Department of MathematicsMichigan State UniversityUSA

Personalised recommendations